# SDR CHQA200800241

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 19,286 hours, 15,753 cycles
- Engine: Allsn AE3007A
- Engine time: 10,899 hours, 8,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTS 2 AND 3 WERE INOPERATIVE DURING TEST.  THE NR 3 INVERTER WAS REPLACED IAW EMB 145 AMM 33-50-11 AND THE SYSTEMS CHECKED OPERATIONAL.
